Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Cover of the book
Tytuł książki

Unitary dilations of contraction operators

Autorzy
Seria
Rozprawy Matematyczne tom/nr w serii: 46 wydano: 1965
Zawartość
Warianty tytułu
Abstrakty
EN

Contents
Preliminaries.................................................................................... 3
1. Notation and definitions............................................................. 6
2. Simple unitary dilations............................................................. 8
3. Dilation theorem.......................................................................... 12
4. Unitary dilation of a single contractions.................................. 22
5. Decomposition theorems......................................................... 30
6. Bilateral shifts.............................................................................. 36
7. Some spectral relations............................................................ 46
8. Properties of spectral-harmonic measures.......................... 50
9. Functional calculus..................................................................... 61
10. One-parameter semi-groups of contractions..................... 71
11. Sz.-Nagy-Brehmer dilations.................................................... 78
References....................................................................................... 86
Index of terms................................................................................... 89
Index of symbols.............................................................................. 90
Słowa kluczowe
Tematy
Miejsce publikacji
Warszawa
Copyright
Seria
Rozprawy Matematyczne tom/nr w serii: 46
Liczba stron
100
Liczba rozdzia³ów
Opis fizyczny
Rozprawy Matematyczne, Tom XLVI
Daty
wydano
1965
Twórcy
autor
Bibliografia
  • [1] T. Ando, On a pair of commutative contractions, Acta Sci. Math. Szeged 24 (1963), p. 88-90.
  • [2] A. Beurling, On two problems concerning linear transformations in Hilbert space, Acta Math. 81 (1949), p. 239-255.
  • [3] S. Brehmer, Über vertauschbare Kontraktionen des Hilbertschen Raumes, Acta Sci. Math. 22 (1961), p. 106-111.
  • [4] N. G. de Bruijn, On unitary equivalence of unitary dilations of contractions, ibidem 23 (1962), p. 100-105.
  • [5] J. Bram, Subnormal operators, Duke Math. J. 22 (1955), p. 75-94.
  • [6] J. L. B. Cooper, One-parameter semigroups of isometric operators in Hilbert space, Annals of Math. 48 (1947), p. 827-842.
  • [7] J. Feldman, On the functional calculus of an operator measure, Acta Sci. Math. 23 (1962), p. 268-271.
  • [8] C. Foiaş, La mesure harmonique et la théorie spectrale des opérateurs généraux d'un espace de Hilbert, Bull. Soc. Math. France 85 (1957), p. 157-178.
  • [9] C. Foiaş, On Hille's spectral theory and operational calculus for semi-groups of operators in Hilbert space, Comp. Math. 14 (1959), p. 71-73.
  • [10] C. Foiaş, und L. Greher, Über die Weylsche Vertauschungsrelation, Acta Sci. Math. 24 (1963), p. 97-102.
  • [11] P. Halmos, Normal dilations and extensions of operators, Summa Brasil. Math. 2 (1950), p. 125-134.
  • [12] P. Halmos, Shifts on Hilbert spaces, J. Reine Ang. Math. 208 (1961), p. 102-112.
  • [13] I. Halperin, The unitary dilation of a contraction operator, Duke Math. J. 28 (1961), p. 563-572.
  • [14] I. Halperin, Unitary dilations which are, orthogonal bilateral shift operators, ibidem 29 (1962), p. 573-580.
  • [15] I. Halperin, Sz.-Nagy-Brehmer dilations, Acta Sci. Math. 23 (1962), p. 279-289.
  • [16] I. Halperin, Intrisic description of the Sz.-Nagy-Brehmer unitary dilations, Studia Math. 22 (1963), p. 211-219.
  • [17] E. Hille and E. S. Phillips, Functional analysis and semi-groups, Amer. Math. Soc. Coll. Publ. 21, Providence 1957.
  • [18] K. Hoffman, Banach spaces of analytic functions, Prentice Hall Series, New Jersey 1962.
  • [19] T. Ito, On the commutative family of subnormal operators, J. Fro. Sci. Univ. Hokkaido I, 13 (1958), p. 1-15.
  • [20] H. Langer, Ein Zerspaltungssalz für Operatoren im Hilbertraum, Acta Math. Acad. Sci. Hung. 12 (1961), p. 441-445.
  • [21] D. Lowdenslager, Lectures on prediction theory, Stanford 1961.
  • [22] K. Karhunen, Über die Struktur stationärer zufälliger Funktionen, Ark. Mat. 1 (1950), p. 141-160.
  • [23] A, Koranyi, On some classes of analytic functions of several variables, Trans. Amer. Math. Soc. 101 (1961), p. 520-554,
  • [24] W. Mlak, Characterization of completely non-unitary contractions in Hilbert spaces, Bull. Acad. Sci. Pol. 11 (1963), p. 111-114.
  • [25] W. Mlak, Note on the unitary dilation of a contraction operator, ibidem, p. 463-467.
  • [20] W. Mlak, Some prediction theoretical properties of unitary dilations, ibidem, p. 637-641.
  • [27] M. Neumark, Positive definite functions on a commutative group (Russian with English summary), Izviestia Ser. mat. 7 (1943), p. 237-244.
  • [28] W. Mlak, On a representation of additive operator set functions, Doklady Akad. Nauk 41 (1943), p. 369-361.
  • [29] R. S. Phillips, Dissipative operators and hyperbolic systems of partial differential equations, Trans. Amer. Math. Soc. 90 (1959), p. 193-254.
  • [30] R. S. Phillips, On a theorem due to Sz.-Nagy, Pacific J. Math. 9 (1959), p. 169-173.
  • [31] F. Riesz, Über die linearen Transformationen des complexen Hilbertschen Raumes, Acta Sci. Math. 5 (1930-32), p. 23-54.
  • [32] F. Riesz und B. Sz.-Nagy, Über Kontraktionen des Hilbertschen Raumes, ibidem 10 (1943), p. 202-205.
  • [33] F. Riesz und B. Sz.-Nagy, Vorlesungen über Funktionalanalysis, Berlin 1956.
  • [34] G. Szegö and U. Grenander, Toeplitz forms and their applications, Berkeley - Los Angeles 1958.
  • [35] J. J. Schäffer, On unitary dilations of contractions, Proc. Amer. Math. Soc. 6 (1955), p. 322.
  • [36] M. Schreiber, Unitary dilations of operators, Duke Math. J. 24 (1956), p. 579-594.
  • [37] M. Schreiber, Absolutely continuous operators, ibidem 29 (1962), p. 175-190.
  • [38] M. Schreiber, A functional calculus for general operators in Hilbert space, Trans. Amer. Math. Soc. 87 (1958), p. 108-118.
  • [39] M. Schreiber, On a spectrum of a contraction, Proc. Amer. Math. Soc. 12 (1961), p. 709-713.
  • [40] B. Sz.-Nagy, Sur les contractions de l'espace de Hilbert, Acta Sci. Math. 15 (1953), p. 87-92.
  • [41] B. Sz.-Nagy, Transformations de l'espace de Hilbert, fonctions de type positive sur un groupe, ibidem 15 (1954), p. 104-114.
  • [42] B. Sz.-Nagy, Fortsetzung linearer Transformationen des Hilbertschen Raumes mit Austritt aus dem Raum, Anhang zum F. Riesz und B. Sz.-Nagy Vorlesungen über Funktionalanalysis (see [33]).
  • [43] B. Sz.-Nagy, Sur les contractions de l'espace de Hilbert II, Acta Sci. Math. 18 (1957), p. 1-14.
  • [44] B. Sz.-Nagy, Bemerkungen sur vorstchenden Arbeit des Herrn S. Brehmer, ibidem 22 (1961), p. 112-114.
  • [45] B. Sz.-Nagy et C. Foiaş, Sur les contractions de l'espace de Hilberl III, ibidem 19 (1958), p. 26-45.
  • [46] B. Sz.-Nagy et C. Foiaş, Sur les contractions de l'espace de Hilbert IV, ibidem 21 (1960), p. 251-259.
  • [47] B. Sz.-Nagy et C. Foiaş, Sur les contractions de l'espace de Hilbert V, Translations bilatérales, ibidem 23 (1962), p. 106- 129.
  • [48] B. Sz.-Nagy et C. Foiaş, Sur les contractions de l'espace de Hilberl VI, Calcul fonctionnel, ibidem 23 (1962), p. 130-167.
  • [49] B. Sz.-Nagy et C. Foiaş, Une relation par mi les vecteurs propre d'un opérateur de l'espace de Hilbert et de l'opérateur adjoint, ibidem 20 (1959), p. 91-96.
  • [50] B. Sz.-Nagy et C. Foiaş, Remark to the preceding paper of J. Feldman, ibidem 23 (1962), p. 272-273.
  • [51] B. Sz.-Nagy et C. Foiaş, Modèles fonctionnels des contractions de l'espace de Hilbert. La fonction caractéristique, CR 256 (1963), p. 3236-3238.
  • [52] B. Sz.-Nagy et C. Foiaş, Propriétés des fonctions caractéristiques, modèles triangulaires et une classification des contractions de l'espace de Hilbert, ibidem, p. 3413-3415.
  • [53] C. Foiaş, Unele aplicatii ale multimilor spectrale, Studii si Cercetari Math. 10 (1959), p. 365-401.
  • [54] C. Foiaş, and I. Suciu, Szegö measures and spectral theory in Hilbert spaces (in preparation).
  • [55] J. von Neumann, Eine Spektraltheorie für allgemeine Operatoren eines unitären Raumes, Math. Nachr. 4 (1951), p. 258-281.
Języki publikacji
EN
Uwagi
Identyfikator YADDA
bwmeta1.element.desklight-3fd8c514-60e8-4085-bda0-18912a0d8171
Identyfikatory
Kolekcja
DML-PL
Zawartość książki

rozwiń roczniki

JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.